The Annals of Statistics

Uniqueness of the Spatial Median

P. Milasevic and G. R. Ducharme

Full-text: Open access

Abstract

The purpose of this note is to show that if a probability measure on a Euclidean space is not concentrated on a line, then its spatial median is unique.

Article information

Source
Ann. Statist. Volume 15, Number 3 (1987), 1332-1333.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aos/1176350511

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aos/1176350511

Mathematical Reviews number (MathSciNet)
MR902264

Zentralblatt MATH identifier
0631.62058

Subjects
Primary: 60E99: None of the above, but in this section

Keywords
Probability measure spatial median uniqueness

Citation

Milasevic, P.; Ducharme, G. R. Uniqueness of the Spatial Median. Ann. Statist. 15 (1987), no. 3, 1332--1333. doi:10.1214/aos/1176350511. http://projecteuclid.org/euclid.aos/1176350511.


Export citation